# SDR CA040128003

- Difficulty date: January 23, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 4100S02801
- Part serial: 081
- Condition: Burned
- Location: Air Intake
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) AFTER OUR AIRCRAFT ARRIVED ON THE PARKING POSITION OUR TECHNICIAN REPORTED SMOKE AND FLAMES COMING OUT OF THE LT ENGINE COWLINGS AND AIR INTAKE SECTION. THE FIRE WAS EXTINGUISHED AND THE CAUSE WAS FOUND TO BE THAT THE AIR INTAKE HEATER CAUGHT FIRE. THE AIR INTAKE WHICH WAS THE CAUSE,  WAS A PRE MOD UNIT PN 4100S028-01. RELATED REFERENCE, SYD 84-30-02, APPLIES ADDITIONAL SEALANT TO PREVENT FLUID INGRESS TO HEATER CORE.  PN 4100S028-03, POST MODSUM 4-113435
